Melanotan ll and its effects on high Blood Pressure

  • Inja
  • Topic Author
  • Platinum Member
  • Platinum Member
More
23 Aug 2013 12:45 #148677 by Inja
Melanotan ll injection was created by Inja
Hey guys,

I don't mean to hijack the thread but since the last post was about BP I thought it might be a nice continuation of the conversation...

Does anybody know from experience how long elevated blood pressure lasts on MTII?
I felt like experimenting with something new so I got some MTII and shot up 100ug (0.1mg) last night before bed.

Woke up feeling really funny this morning so I went to have my BP checked 2 hours after fasted cardio.
Sitting at 170/110! and really struggling to get work done today.
Just sitting in the office bouncing around like I downed a bottle of clenbuterol.
I made an emergency blood donation to try lower the bp but getting worried as to how long this increase will remain?
Gonna have to skip my weight training session tonight me thinks...

Thanks guys

Sorry if I offend you
Its just my point of view
The following user(s) said Thank You: p1et

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
23 Aug 2013 13:57 #148688 by Oupa
Replied by Oupa on topic Melanotan ll injection
Welcome back Inja

My blood pressure was also high (158/95)for the frontloading phase (0.1mg)(5 days). So i dropped the cardio and after day 3 i felt a normalization in hormones and bp. Maintenance dosage currently @ 0.05mg twice a week and bp on cycle 142 / 88.
The following user(s) said Thank You: p1et

Please Log in or Create an account to join the conversation.

  • Inja
  • Topic Author
  • Platinum Member
  • Platinum Member
More
23 Aug 2013 14:47 #148695 by Inja
Replied by Inja on topic Melanotan ll injection
Thanks, wish I could post here more often.

So your saying that with continual use at 0.1 for 5 days your bp normalised after 3 days??

To be honest with a diastolic of 110 I am really not keen on shooting up again anytime soon. My on cycle diastolic is now usually between 80 and 90 so this is a huge increase to 110 and really not fun.

I was trying to figure out how long I will still be in this zone for. Giving blood has helped but I still have the characteristic blood red eyes and chest pains of blood pressure that has gone too high.

Half life seems to be under 2 days so I am thinking it might still be a while before I return to a comfortable place... Another nights sleep maybe :dry:

Sorry if I offend you
Its just my point of view

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
23 Aug 2013 14:59 #148698 by Oupa
Replied by Oupa on topic Melanotan ll injection
110 diastolic is hectic. It can be a combination of things and not only the MT ? You experiencing any fatigue ?

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
23 Aug 2013 15:42 #148709 by Muscleaddict
Replied by Muscleaddict on topic Melanotan ll injection
Good to see you back Inja. I don't know how long it elevates your blood pressure as I've never tested my BP when using it. But a while ago a clinical study to test MT2's efficacy as a treatment for ED was called off by the FDA because some subjects experienced unacceptably high blood pressure. If you already have issues with hypertension I would not recommend it.

Please Log in or Create an account to join the conversation.

  • Inja
  • Topic Author
  • Platinum Member
  • Platinum Member
More
23 Aug 2013 16:10 #148712 by Inja
Replied by Inja on topic Melanotan ll injection
@Oupa
It's a crazy jump! Glad I knew what it was from the get go, as I could try and act accordingly.
No fatigue over what I expect in calorie deficit. More like the jumpiness associated with stimulants.
I got off all my stimulants before shooting the MTII, so the clenbuterol (longest half life) would have had at least 48 hrs since the last oral dose before I shot the MTII. Could still be a combination of everything I am on of course as my bp is elevated from the gear as well... Maybe I will try another shot in a few months when my baseline diastolic is lower. Maybe :dry:

@MA
Thanks, Yeah I just did not expect the effect to be so pronounced - and I understand it was a small group that experienced this effect... Still feeling it now, but managing to ignore the daze and get some work done.

I am amazed at how quickly the sides start! I was flushing all over shoulders chest back and face within seconds of SQ administration. Wow. Never done anything that acted that fast before...

Sorry if I offend you
Its just my point of view
The following user(s) said Thank You: p1et

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum